Skip to content Skip to navigation

Faculty

Xiaoming Xu Associate Professor

Bio: 

Educational Background

  • PhD, Probability theory and mathematical statistics, Shandong University, (2010)
  • BA, Mathematics and Applied Mathematics, Shandong University, (2004)

 

Professional Experiences

School of Mathematical Sciences, Nanjing Normal University, 2010~now

 

Research

Research Interests

Backward Stochastic Differential Equation (BSDE), Financial Mathematics, Credit Risk

 

Research Projects

  • Several types of anticipated BSDEs, BSDEs with random default time, and related topics (11301274), National Natural Science Foundation for Young Scholars of China, from 2014-1 to 2016-12.
  • Several types of anticipated BSDEs, and related results, the Program of Natural Science Research of Jiangsu Higher Education Institutions of China (13KJB110017), from 2013-8 to 2015-12.
  • BSDEs with random default time, BSDEs driven by G-Brownian motion, and related applications, the Specialized Research Fund for the Doctoral Program of Higher Education of China (20113207120002), from 2012-1 to 2014-12.
  • Backward Stochastic Differential Equations and Applications, the Mathematical Tianyuan Foundation of China (11126050), from 2012-1 to 2012-12.

 

Journal Articles

  1. Xiaoming Xu*, A general comparison theorem for 1-dimensional anticipated BSDEs, Acta Mathematicae Applicatae Sinica, English Series, 32(2), 343-348, 2016. (SCI)
  2. Xiaoming Xu*, Anticipated backward doubly stochastic differential equations, Applied Mathematics and Computation, 220, 53-62, 2013. (SCI)
  3. Dongmei Guo, Xiaoming Xu*, Reflected BSDEs with random default time and related mixed optimal stopping-control problems, Acta Mathematicae Applicatae Sinica, English Series, 29(1), 165-178, 2013. (SCI)
  4. Xiaoming Xu*, Reflected solutions of anticipated BSDEs and related optimal stopping time problem, Journal of Shandong University (Natural Science), 48(6), 14-18, 2013.
  5. Xiaoming Xu*, Reflected solutions of generalized anticipated BSDEs and application to reflected BSDEs with functional barrier, Statistics and Probability Letters, 82, 1185-1192, 2012. (SCI)
  6. Xiaoming Xu*, Necessary and sufficient condition for the comparison theorem of multidimensional anticipated backward stochastic differential equations, Science in China: Series A Mathematics, 54(2), 301-310, 2011. (SCI)
  7. Shige Peng, Xiaoming Xu*, BSDEs with random default time and related zero-sum stochastic differential games, C. R. Acad. Sci. Paris, Ser. I 348, 193-198, 2010. (SCI)

 

Contact

+86-25-85891380-8619

xmxu@njnu.edu.cn